# SDR COMA9610307

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 12040327602
- Condition: Chafing
- Location: Rt Te Flap
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAP DISAGREEMENT WARNING WHEN FLAPS LOWERED.  FOUND RT NACELLE FLAP CHAFING AT THE OUTBD HINGE.  REPLACED FLAP.
